Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 8, Number 2 (2017), 240-247.
Some operator inequalities for unitarily invariant norms
This note aims to present some operator inequalities for unitarily invariant norms. First, a Zhan-type inequality for unitarily invariant norms is given. Moreover, some operator inequalities for the Cauchy–Schwarz type are also established.
Ann. Funct. Anal., Volume 8, Number 2 (2017), 240-247.
Received: 22 April 2016
Accepted: 15 September 2016
First available in Project Euclid: 1 February 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47A30: Norms (inequalities, more than one norm, etc.)
Secondary: 47A63: Operator inequalities 15A60: Norms of matrices, numerical range, applications of functional analysis to matrix theory [See also 65F35, 65J05]
Zhao, Jianguo; Wu, Junliang. Some operator inequalities for unitarily invariant norms. Ann. Funct. Anal. 8 (2017), no. 2, 240--247. doi:10.1215/20088752-0000009X. https://projecteuclid.org/euclid.afa/1485918117